MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; GM HEART CATH II PACK-LF

MEDLINE INDUSTRIES, LP; GM HEART CATH II PACK-LF
Catalog Number DYNJ0621599AG
Medical Device Problem Code Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Update to d9: sample returned.Update to h3: sample evaluated.Update to h6: type of investigation.Update to h6: investigation findings.Update to h6: investigation conclusions.
 
Additional Manufacturer Narrative
Update to d4: expiration date.Update to h4: manufacturing date.
 
Additional Manufacturer Narrative
It was reported that on (b)(6) 2025 while setting up for a procedure the "syringe popped off and would not lock back in".The customer reported there was no patient involvement and the procedure was completed with an alternate device.No additional details are available related to the customer reported issue.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that on (b)(6) 2025, while setting up for a procedure the "syringe popped off and would not lock back in".

Common Device Name
GM HEART CATH II PACK-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key22320190
Report Number1423395-2025-00062
Device Sequence Number18346040
Product Code OES
UDI-Device Identifier10195327638467
UDI-Public10195327638467
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue NumberDYNJ0621599AG
Device Lot Number25CMC617
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by Manufacturer05/27/2025
07/08/2025
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date06/24/2025
07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown